# SDR HEEA079211

- Difficulty date: May 24, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N92MT
- Make and model: Bell 206L-3
- Aircraft serial: 51175
- Aircraft time: 8,493 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Restraint
- Part number: 206011117003
- Condition: Stuck
- Location: Main Rotor Head
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP RESTRAINT EAR STICKS IN STOWED POSITION. REPLACED WITH SERVICEABLE PART.
